liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Embedding theorems for Sobolev spaces on a domains with a peak and in H\"older domains
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
St-Petersburg University.
2006 (English)In: Algebra i analiz, ISSN 0234-0852, Vol. 18, no 4, 95-126 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 18, no 4, 95-126 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-40055Local ID: 52197OAI: oai:DiVA.org:liu-40055DiVA: diva2:260904
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-11

Open Access in DiVA

No full text

Authority records BETA

Maz´ya, Vladimir G.

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 284 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf